# SDR 96ZZZX171

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53132
- Make and model: Piper PA 28-180
- Aircraft serial: 284615
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 2,725 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OIL CHANGE AND C/W TEXTRON LYCOMING MANDATORY SB 518C, FOUND THE VERNATHERM CRIMP NUT WAS EXTREMELY LOOSE.  THE ENGINE WAS OVERHAULED AT 1,642 HOURS AND THIS VALVE WAS NOT REPLACED AS RECOMMENDED BY THE MANUFACTURER.  SUBMITTER SUGGESTS SB 518C BE ACCOMPLISHED AT NEXT OIL CHANGE AND ALL LYCOMING VERNATHERM VALVES REPLACED AT OVERHAUL.
